MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE® HEXED UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE® HEXED UNISCREW; DENTAL SCREW
Model Number UNIHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the screw fractured at the body.The doctor confirms that the procedure was completed with another screw and that the patient did not suffer any negative impact on his health as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).One screw was returned for investigation.Visual inspection via naked eye and camera magnification identified the screw was fractured at the thread area into 3 parts.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Per: no pre-existing conditions were noted on the complaint record.Bone density type is unknown.Device was located on tooth site 36 (fdi) when the event occurred.Picture/x-rays: pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019.Information identified: 'precautions' 'breakage' 'warning' per the applicable ifu, breakage may occur when device is loaded beyond its functional capability.Dhr review: dhr review was completed for the subject lot number (1247250).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: a lot specific complaint history review was performed for the subject lot number (1247250) for similar events (complaint category keywords: fracture screw) and revealed there are no existing non- conformances / capa / hhe / d / ie / product holds for the reported product.Post market trend review: october post market trending was reviewed and there were no negative trends or corrective actions for the reported event (fracture) and device (iunihg).Malf/event: based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
GOLD-TITE® HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15073407
Report Number0001038806-2022-01090
Device Sequence Number5501137
Product Code NHA
UDI-Device Identifier00844868017301
UDI-Public(01)00844868017301(17)260830(10)1247250
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2026
Device Model NumberUNIHG
Device Catalogue NumberUNIHG
Device Lot Number1247250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer12/11/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight48 KG